MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SIZE 3 ACCOLADE II BROACH; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH SIZE 3 ACCOLADE II BROACH; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 1020-5203
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Not returned.
 
Event or Problem Description
Primary procedure, right hip.It was reported that upon impaction of the accolade ii broach, the color indicator broke off in the patient.Piece was removed, patient was visually inspected and irrigated with no surgical delay.Procedure completed successfully.

Brand Name
SIZE 3 ACCOLADE II BROACH
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7861727
Report Number0002249697-2018-02810
Device Sequence Number2547741
Product Code LPH
UDI-Device Identifier07613327252613
UDI-Public07613327252613
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K153345
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1020-5203
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2018
Initial Report FDA Received Date09/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;